MAUDE Adverse Event Report: ARTHREX, INC. 33 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 33 +4 LAT/24 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 33 +4 LAT/24 GLENOSPHERE
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/10/2021, it was reported through the surgical outcome system that a revision surgery is required due to the loosening of the prosthetic joint.No additional information provided.Additional information requested.Additional information provided 10/5/2021: the date of primary procedure was on (b)(6) 2019 for a reverse total shoulder replacement.This procedure took place at (b)(6) medical center, arthrex account #(b)(4).The date of the revision surgery was on (b)(6) 2020 for a poly swap and glenosphere exchange.This revision took place at (b)(6) medical center, arthrex account #:(b)(4).The part and lot number(s) of all arthrex part(s) that were explanted during the revision are as followed: on (b)(6) 2020: glenosphere (ar-9564-2433-lat, lot 19.00014 ((b)(6) 2024)), insert (ar-9503-3633-3, lot 19.00010 ((b)(6) 2024)), unsure which specific screw replaced.The part and lot number(s) of all arthrex part(s) implanted during the revision are as followed: on (b)(6) 2020: univ.Rev mgs glenosphere, univ.Rev.Humeral insert, univ.Rev.Mgs peripheral screw, (qty.1).This patient underwent two separate revision(s).Case number(s) (b)(6).

Brand Name
33 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12696710
Report Number1220246-2021-03835
Device Sequence Number4498787
Product Code PHX
UDI-Device Identifier00888867295650
UDI-Public00888867295650
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2433-LAT
Device Lot Number19.00014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;